Publication
Title
Stochastic processes determined by a general success-breeds-success principle
Author
Language
English
Source (journal)
Mathematical and computer modelling. - Oxford
Publication
Oxford : 1996
ISSN
0895-7177
Volume/pages
23:4(1996), p. 93-104
ISI
A1996TX48000005
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 13.09.2017
To cite this reference